MathSciNet Relay Station
MathSciNet bibliographic data
MR2474483 34C27
Lakrad, Faouzi; Belhaq, Mohamed Quasi-periodic solutions and periodic bursters in quasiperiodically driven oscillators. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 5, 2426–2433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement